# SDR NWAA083349928

- Difficulty date: July 11, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- Aircraft time: 79,162 hours, 80,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CRACK IN FUSELAGE SKIN AT AFT UPPER CORNER OF AFT CARGO DOOR JAMB.  REPAIRED PER EA 99-212156.  (S)
